# SDR ZESA2008007

- Difficulty date: October 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 0824
- Aircraft time: 3,976 hours, 4,200 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Check Valve
- Part number: CV02259AND9R3864
- Condition: Chattering
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION EVIDENT WITH CHANGES IN AIRSPEED, PRESSURIZATION AND GEAR RETRACTION.  TROUBLESHOT SYS WITH TECH REP AND FOUND BRAKE RESERVOIR PRESSURIZATION CHECK VALVE VIBRATING DURING OPERATION.  CHANGED CHECK VALVE AND RELIEF VALVE THEN PRESSURIZED CABIN.  NO FAULTS NOTED.  OPS CHECK FLIGHT PERFORMED AND ALL SYS CHECKED GOOD.
